# SDR FDEA201312092944

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL OTBD FACE LOWER CHORD HAS CORROSION.  COMPLIED WITH EA F-5310-T0303393, FUSELAGE MAINFRAME NR 2 CARGO DOOR SURROUND LOWER SILL CHORD CORROSION.
